Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 63, Number 208

All articles in this issue are freely accessible.

A nonconforming mixed multigrid method for the pure traction problem in planar linear elasticity
Susanne C. Brenner.
Math. Comp. 63 (1994), 435-460, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257574
The analysis of multigrid algorithms for pseudodifferential operators of order minus one
James H. Bramble, Zbigniew Leyk and Joseph E. Pasciak.
Math. Comp. 63 (1994), 461-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254145
Analysis of least squares finite element methods for the Stokes equations
Pavel B. Bochev and Max D. Gunzburger.
Math. Comp. 63 (1994), 479-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257573
On the accurate long-time solution of the wave equation in exterior domains: asymptotic expansions and corrected boundary conditions
Thomas Hagstrom, S. I. Hariharan and R. C. MacCamy.
Math. Comp. 63 (1994), 507-539, S7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1248970
A new version of the two-dimensional Lax-Friedrichs scheme
T. Boukadida and A. Y. LeRoux.
Math. Comp. 63 (1994), 541-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242059
Rate of convergence of a stochastic particle method for the Kolmogorov equation with variable coefficients
Pierre Bernard, Denis Talay and Luciano Tubaro.
Math. Comp. 63 (1994), 555-587, S11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1250770
Symplectic integration of constrained Hamiltonian systems
B. Leimkuhler and S. Reich.
Math. Comp. 63 (1994), 589-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1250772
Neural networks for localized approximation
C. K. Chui, Xin Li and H. N. Mhaskar.
Math. Comp. 63 (1994), 607-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1240656
A comparison of block pivoting and interior-point algorithms for linear least squares problems with nonnegative variables
Luís F. Portugal, Joaquím J. Júdice and Luís N. Vicente.
Math. Comp. 63 (1994), 625-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1250776
Cardinal Hermite spline interpolation with shifted nodes
Gerlind Plonka and Manfred Tasche.
Math. Comp. 63 (1994), 645-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1250775
Generalized Hermite interpolation via matrix-valued conditionally positive definite functions
Francis J. Narcowich and Joseph D. Ward.
Math. Comp. 63 (1994), 661-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254147
On the computation of Battle-Lemarié’s wavelets
Ming Jun Lai.
Math. Comp. 63 (1994), 689-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1248971
Representation of functions as Walsh series to different bases and an application to the numerical integration of high-dimensional Walsh series
Gerhard Larcher, Wolfgang Ch. Schmid and Reinhard Wolf.
Math. Comp. 63 (1994), 701-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254146
Proof of a conjectured asymptotic expansion for the approximation of surface integrals
P. Verlinden and R. Cools.
Math. Comp. 63 (1994), 717-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257581
Quadrature over curved surfaces by extrapolation
J. N. Lyness.
Math. Comp. 63 (1994), 727-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257576
A simple approach to the summation of certain slowly convergent series
Stanisław Lewanowicz.
Math. Comp. 63 (1994), 741-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1250774
Some zeros of the Titchmarsh counterexample
Robert Spira.
Math. Comp. 63 (1994), 747-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254148
Symmetric functions, $m$-sets, and Galois groups
David Casperson and John McKay.
Math. Comp. 63 (1994), 749-757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1234424
Primitive normal polynomials over finite fields
Ilene H. Morgan and Gary L. Mullen.
Math. Comp. 63 (1994), 759-765, S19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257578
Computing division polynomials
James McKee.
Math. Comp. 63 (1994), 767-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1248973
Class number parity for the $p$th cyclotomic field
Peter Stevenhagen.
Math. Comp. 63 (1994), 773-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242060
Factoring with two large primes
A. K. Lenstra and M. S. Manasse.
Math. Comp. 63 (1994), 785-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1250773
Divisibility properties of integers $x, k$ satisfying $1^{k}+\cdots+(x-1)^{k}=x^{k}$
P. Moree, H. J. J. te Riele and J. Urbanowicz.
Math. Comp. 63 (1994), 799-815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257577
Reviews and Descriptions of Tables and Books
Math. Comp. 63 (1994), 817-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Erratum: “Zeros of approximate functional approximations” [Math. Comp. 21 (1967), 41–48; MR0234629 (38 #2945)] by R. Spira
George Thomason.
Math. Comp. 63 (1994), 829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257580
Table Errata
Math. Comp. 63 (1994), 829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum
Math. Comp. 63 (1994), 831-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “Finite element-Galerkin approximation of the eigenvalues and eigenvectors of selfadjoint problems” [Math. Comp. 52 (1989), no. 186, 275–297; MR0962210 (89k:65132)]
I. Babuška and J. E. Osborn.
Math. Comp. 63 (1994), 831-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260125